RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 74, Issue 6  


Boundary-Value Problems for a Class of Operator Differential Equations of High Order with Variable Coefficients
A. R. Aliev
803
On the Unitary Similarity of Matrix Families
Yu. A. Alpin, Kh. D. Ikramov
815
On the Rogers–Ramanujan Periodic Continued Fraction
V. I. Buslaev, S. F. Buslaeva
827
Estimates of the Number of Eigenvalues of Self-Adjoint Operator Functions
A. A. Vladimirov
838
Integrals, Solutions, and Existence Problems for Laplace Transformations of Linear Hyperbolic Systems
A. V. Zhiber, S. Ya. Startsev
848
Stabilization of Solutions of Certain Singular Quasilinear Parabolic Equations
A. B. Muravnik
858
A Geometric Bijection for $xy$-Convex Curves and Convex Polyominoes
A. A. Panov
866
Estimates of the Sums of Sine Series with Monotone Coefficients of Certain Classes
A. Yu. Popov
877
Partial Multiple Mixing on Subsequences May Distinguish between Automorphisms $T$ and $T^{-1}$
V. V. Ryzhikov
889
Algorithmic Complexity of a Problem of Idempotent Convex Geometry
S. N. Sergeev
896
On the Element of Best Nonsymmetric Approximation in Spaces with Nonsymmetric Quasinorm
B. V. Simonov
902
Strong-Norm Error Estimates for the Projective-Difference Method for Parabolic Equations with Modified Crank–Nicolson Scheme
V. V. Smagin
913
Orders in Uniserial Rings
A. A. Tuganbaev
924
On the Cohomology of Hermitian Symmetric Spaces
A. N. Shchetinin
934

Brief Communications
Nonlinearity of Averages in Financial Mathematics
V. P. Maslov
944
On a Problem of the Theory of Smooth Loops
L. L. Sabinina
947
On Solutions of Functional Identities
M. A. Chebotar
949
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019